Bankruptcy problems with two references: an impartial compromise

Please use this identifier to cite or link to this item:
Información del item - Informació de l'item - Item information
Title: Bankruptcy problems with two references: an impartial compromise
Authors: Giménez-Gómez, José-Manuel | Osório, António | Peris, Josep E.
Research Group/s: Desarrollo, Métodos Cuantitativos y Teoría Económica (DMCTE)
Center, Department or Service: Universidad de Alicante. Departamento de Fundamentos del Análisis Económico
Keywords: Bankruptcy problems | Reference point | Compromise solution | Impartiality
Knowledge Area: Fundamentos del Análisis Económico
Issue Date: Apr-2016
Publisher: Springer Berlin Heidelberg
Citation: TOP. 2016, 24(1): 131-142. doi:10.1007/s11750-015-0381-0
Abstract: Pulido et al. (Annals Oper Res 158:133–141, 2008) present an extension of the classical bankruptcy problem (O’Neill in Math Social Sci 2:345–371, 1982) where the involved agents have, apart from the claims vector, an additional reference vector. To analyze this extended problem, they propose the extreme and the diagonal approaches, both of them restricted to the case in which the reference vector is lower than the claims vector. We note that if the claims and the reference vectors are interchanged, the allocation proposed by the extreme approach varies. Therefore, by introducing the idea of impartiality, in the current approach, we propose an extension of their model in which no relation is assumed between the claims and reference vectors.
Sponsor: A. Osorio and J. E. Peris gratefully acknowledge financial support from Spanish Ministry of Economy and Competitiveness under projects ECO2011-24200 and ECO2013-43119, respectively.
ISSN: 1134-5764 (Print) | 1863-8279 (Online)
DOI: 10.1007/s11750-015-0381-0
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Sociedad de Estadística e Investigación Operativa 2015. The final publication is available at Springer via
Peer Review: si
Publisher version:
Appears in Collections:INV - DMCTE - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2016_Gimenez-Gomez_etal_TOP_final.pdfVersión final (acceso restringido)277,86 kBAdobe PDFOpen    Request a copy
Thumbnail2016_Gimenez-Gomez_etal_TOP_preprint.pdfPreprint (acceso abierto)463,96 kBAdobe PDFOpen Preview

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.